Submissions

Online Submissions

Already have a Username/Password for Jambura Journal of Mathematics?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

Manuscript Submission

Jambura Journal of Mathematics (JJoM) is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. JJoM received a manuscript in areas of study mathematics, applied mathematics, statistics, applied statistics, and mathematics of education. Manuscripts should be submitted online http://ejurnal.ung.ac.id/index.php/jjom/about/submissions. It is understood that the submitted paper is not being considered for publication in other journals. If a paper is accepted for publication in our journal, the author is assumed to have transferred the copyright to the Jambura Journals of Mathematics. All articles for this journal must be submitted using our online submissions system.

Reviewing of Manuscripts

Each received paper will be sent to at least two reviewers for evaluation. We use blind peer review process. The decision is made based on the evaluation reports from the reviewers. Whenever necessary, we ask a third reviewer to evaluate the paper.

Abstract Indexing

Papers published in this journal are reviewed by reviewers in JJoM will indexed in Google Scholar.

Form of Manuscript

The paper should be written in Bahasa Indonesia or English. Manuscripts should be prepared by using the provided template on MS Word which can be downloaded from our website). Make sure that your paper has an abstract, key words and phrases, and the current Mathematics Subject Classification (MSC). Avoid complicated formular in the title as well as in the abstract.

IMPORTANT:  Since the manuscript undergoes a double-blind review process, all author(s) personal information should be removed and excluded from the main document as well as file names. Please make sure the following are not included in your manuscript: names, acknowledgments, university information, contact information etc.  You would be able to add all this information later, if your manuscript is accepted for publication.

Abstract

The abstract must be presented in English and Indonesian. It should summarize the main result(s) and, possibly, the method(s) used, in at most 200 words. If the paper is a survey paper, it must be indicated so in the abstract. For authors from outside Indonesia, the Indonesian abstract will be translated from the English abstract by the Editor.

Figures

If any, figures should be supplied in a form suitable for photographic reproduction after the printer has inserted any necessary lettering in the correct type. They should be printed or drawn in black ink on good white paper, at approximately the size that they will be printed.

References

References should be listed in alphabetical order according to the surnames of the authors at the end of the paper. Title of the journals should be abbreviated in accordance with the “Abbreviations of Names of Serials” in Mathematical Reviews Annual Index (American Mathematical Society). The following reference styles should be used. 

Journal:

[1] Fu, Z.Y., Chen, H.S., Zhang, W., Xu, Q.X., Wang, S.,& Wang, K.L. (2015). Subsurface flow in a soil mantled subtropical dolomite karst slope: A field rainfall simulation study. Geomorphology. 250, 1-14. doi:10.1016/j.geomorph.2015.08.012.

[2] Varikoden, H., Revadekar, J.V., Choudhary, Y., & Preethi, B. (2015). Droughts of Indian Summer Monsoon Associated With El Niño and Non-El Niño Years. International Journal Of Climatology, 35, 1916–1925. doi: 10.1002/joc.4097.

[3] Supriatna, A.K, Soewono, E., & van Gils, S.A.  (2008). A Two-Age-Classes Dengue Transmission Model. Mathematical Biosciences, 216, 114-121.

Proceeding:

[4] Chaipimonplin, T. (2016). Global navigation satellite system in Thailand. In Proceedings of the ICOIRS, 86-89. Yogyakarta, Indonesia: The 2nd International Conference of Indonesian Society for Remote Sensing.

[5] Ruchjana, B.N., Borovkova, S.A.,  & Lopuhaa, H.P. (2012). Least squares estimation of Generalized Space Time AutoRegressive (GSTAR) model and its properties, 61 -64. USA: The 5th International Confences on Research and Education in Mathematics, American Institute of Physics Conference Proceedings.

Article in the book:

[6] Das, D.M., Singh, R., Kumar, A., Mailapalli, D.R., Mishra, A., & Chatterjee, C. (2016). A multi-model ensemble approach for stream flow simulation. In Panigrahi, B. & Goyal, M.R. (Ed.), Modeling Methods and Practices in Soil and Water Engineering, 72-102. CRC Press.

Thesis/Dissertation:

[7] DeVries, B. (2015). Monitoring tropical forest dynamics using Landsat time series and community-based data. PhD Thesis, Laboratory of Geoinformation Science and Remote Sensing, Wageningen University.

[8] Thiele., A. (2004). A robust optimization approach to supply chains and revenue management. PhD Thesis, School of Management and Operations Research Center, Massachusetts Institute of Technology.

Book:

[9] Rorres, A. (2017). An Introduction to Linear Algebra 4 edition. England: Pearson.

[10] Rao, S.S. (1989). Optimization: Theory and Application. New Delhi: Prentice-Hall.

Website:

[11] United States Geological Survey (15 October 2018). Science Application for Risk Reduction. Citing Internet sources URL https://www.usgs.gov/natural-hazards/science-application-risk-reduction.

[12] Gabrel, V., Murat, C., & Thiele, A. (October 31, 2013). Recent Advances in Robust Optimization: An Overview, Optimization Online. Citing Internet sources URL http://www.optimization-online.org/DB_HTML/2012/07/3537.html.

 

DOWNLOAD ARTICLE TEMPLATE

 

 

Copyright Notice

Download Copyright Notice Form here

 

 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

 



Creative Commons License

Jambura Journal of Mathematics (p-ISSN:2654-5616 | e-ISSN:xxxx-xxxx) by Department of Mathematics Universitas Negeri Gorontalo  is licensed under a Creative Commons Attribution-NonCommercial 4.0 International LicenseBased on a work at http://ejurnal.ung.ac.id/index.php/jjom/

Copyright © 2018 JJoM

PRINT ISSN BARCODE